Alert archive / Mississippi / River Flood Warnings in 2017

River Flood Warning 45, NWS New Orleans, LA

May 24, 2017Saint Tammany Parish, Louisiana; Hancock County, Pearl River County, Mississippi

NWS New Orleans, LA issued this river flood warning at May 24, 2017, 8:48 AM CDT for Saint Tammany Parish, Louisiana; Hancock County, Pearl River County, Mississippi. It took effect at May 26, 2017, 5:00 AM CDT. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2017, 8:48 AM CDT (13:48 UTC)
In effect from
May 26, 2017, 5:00 AM CDT
Expired
May 28, 2017, 4:04 AM CDT
In force
47 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Saint Tammany Parish, LA, Hancock County, MS, Pearl River County, MS

The river

Written for the forecast point Pearl River near Pearl River (PERL1).

Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

296 
WGUS44 KLIX 241348
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans/Baton Rouge, LA
848 AM CDT Wed May 24 2017

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Louisiana...
Mississippi... 

  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

Stay tuned to NOAA Weather Radio, local tv and radio stations...or your
cable provider, for the latest information. The latest graphical
hydrologic information can also be found at Weather.Gov.

&&

LAC103-MSC045-109-251948-
/O.NEW.KLIX.FL.W.0045.170527T0600Z-170527T1800Z/
/PERL1.1.ER.170527T0600Z.170527T0600Z.170527T1200Z.NO/
848 AM CDT Wed May 24 2017

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Pearl River Near Pearl River.
* from late Friday night to Saturday afternoon.
* At  8:00 AM Wednesday the stage was 11.1 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Saturday morning.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&
 
LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955

$$

24/RR
9 follow-up statements
172 
WGUS84 KLIX 250120
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
820 PM CDT Wed May 24 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...

The Pearl River Near Bogalusa affecting St. Tammany...Washington...
Hancock and Pearl River Counties/Parishes 

The Pearl River Near Pearl River affecting St. Tammany...Hancock and 
Pearl River Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-117-MSC045-109-260720-
/O.CON.KLIX.FL.W.0044.000000T0000Z-000000T0000Z/
/BXAL1.1.ER.000000T0000Z.170527T0600Z.000000T0000Z.NO/
820 PM CDT Wed May 24 2017

The Flood Warning continues for
  The Pearl River Near Bogalusa.
* until further notice.
* At 7:00 PM Wednesday the stage was 18.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to continue rising until cresting 
  at around 19.0 feet by early Saturday morning.
* Impact...At 18.5 feet...Woodlands and crop acreage along the river 
  will be flooded. The Bogue Chitto Wildlife Management area will be 
  inundated with water in recreational camps and over access roads.
* Impact...At 17.0 feet...Woodlands and crop acreage along the river 
  will be flooded.
* Impact...At 16.0 feet...Woodlands along the river and wildlife 
  management property will be flooded


&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976



$$

LAC103-MSC045-109-260720-
/O.CON.KLIX.FL.W.0045.170527T0600Z-170527T1800Z/
/PERL1.1.ER.170527T0600Z.170527T0600Z.170527T1200Z.NO/
820 PM CDT Wed May 24 2017

The Flood Warning continues for
  The Pearl River Near Pearl River.
* from late Friday night to Saturday afternoon.
* At  7:00 PM Wednesday the stage was 11.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue rising until cresting 
  at or near flood stage early by Saturday morning. The river is expected
  to fall below flood stage by Saturday afternoon.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955




$$
857 
WGUS84 KLIX 251555
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
1055 AM CDT Thu May 25 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...
 
  Pearl River Near Bogalusa affecting St. Tammany...Washington...
  Hancock and Pearl River Counties/Parishes 
  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-117-MSC045-109-262155-
/O.EXT.KLIX.FL.W.0044.000000T0000Z-170530T1200Z/
/BXAL1.1.ER.000000T0000Z.170527T1200Z.170530T0600Z.NO/
1055 AM CDT Thu May 25 2017

The Flood Warning continues for
  The Pearl River Near Bogalusa.
* until Tuesday morning.
* At 10:00 AM Thursday the stage was 18.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 19.0 feet by 
  Saturday early afternoon. The river will fall below flood stage 
  early Tuesday morning.
* Impact...At 18.5 feet...Woodlands and crop acreage along the river 
  will be flooded. The Bogue Chitto Wildlife Management area will be 
  inundated with water in recreational camps and over access roads.
* Impact...At 17.0 feet...Woodlands and crop acreage along the river 
  will be flooded.
* Impact...At 16.0 feet...Woodlands along the river and wildlife 
  management property will be flooded


&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976




$$

LAC103-MSC045-109-262155-
/O.EXT.KLIX.FL.W.0045.170526T1000Z-170528T1800Z/
/PERL1.1.ER.170526T1000Z.170527T0000Z.170528T1200Z.NO/
1055 AM CDT Thu May 25 2017

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  The Pearl River Near Pearl River.
* from late tonight to Sunday afternoon.
* At 10:00 AM Thursday the stage was 12.8 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 14.5 feet by early Saturday morning.The river will 
  fall below flood stage by Sunday morning.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955




$$
002 
WGUS84 KLIX 260105
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
805 PM CDT Thu May 25 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...

  Pearl River Near Bogalusa affecting St. Tammany...Washington...
  Hancock and Pearl River Counties/Parishes 

  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-117-MSC045-109-270705-
/O.CON.KLIX.FL.W.0044.000000T0000Z-170530T1200Z/
/BXAL1.1.ER.000000T0000Z.170527T1200Z.170530T0600Z.NO/
805 PM CDT Thu May 25 2017

The Flood Warning continues for
  The Pearl River Near Bogalusa.
* until Tuesday morning.
* At  7:00 PM Thursday the stage was 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue rising to near 19.0 feet by 
  Saturday morning. The river will fall below flood stage early 
  Tuesday morning May 30.
* Impact...At 18.5 feet...Woodlands and crop acreage along the river 
  will be flooded. The Bogue Chitto Wildlife Management area will be 
  inundated with water in recreational camps and over access roads.
* Impact...At 17.0 feet...Woodlands and crop acreage along the river 
  will be flooded.
* Impact...At 16.0 feet...Woodlands along the river and wildlife 
  management property will be flooded


&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976






$$

LAC103-MSC045-109-270705-
/O.CON.KLIX.FL.W.0045.170526T1000Z-170528T1800Z/
/PERL1.1.ER.170526T1000Z.170527T0000Z.170528T1200Z.NO/
805 PM CDT Thu May 25 2017

The Flood Warning continues for
  The Pearl River Near Pearl River.
* from late tonight to Sunday afternoon.
* At  7:00 PM Thursday the stage was 13.4 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 14.5 feet by tomorrow evening. The river will fall 
  below flood stage by Sunday morning May 28.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955






$$
047 
WGUS84 KLIX 261403
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
903 AM CDT Fri May 26 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...

The Pearl River Near Bogalusa affecting St. Tammany...Washington...
Hancock and Pearl River Counties/Parishes 

The Pearl River Near Pearl River affecting St. Tammany...Hancock and 
Pearl River Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-117-MSC045-109-272003-
/O.CON.KLIX.FL.W.0044.000000T0000Z-170530T1200Z/
/BXAL1.1.ER.170526T1503Z.170527T1200Z.170530T0600Z.NO/
903 AM CDT Fri May 26 2017

The Flood Warning continues for
  The Pearl River Near Bogalusa.
* until Tuesday morning.
* At  8:00 AM Friday the stage was 17.6 feet.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise above flood stage by late 
  this morning and then continue to rise until cresting at around 19.0 
  feet by tomorrow morning. The river is expected to fall below flood 
  stage by early Tuesday morning.
* Impact...At 18.5 feet...Woodlands and crop acreage along the river 
  will be flooded. The Bogue Chitto Wildlife Management area will be 
  inundated with water in recreational camps and over access roads.
* Impact...At 17.0 feet...Woodlands and crop acreage along the river 
  will be flooded.
* Impact...At 16.0 feet...Woodlands along the river and wildlife 
  management property will be flooded


&&

LAT...LON 3100 8969 3100 8979 3067 8990 3067 8976



$$

LAC103-MSC045-109-272003-
/O.CON.KLIX.FL.W.0045.000000T0000Z-170528T1800Z/
/PERL1.1.ER.170526T1015Z.170527T0000Z.170528T1200Z.NO/
903 AM CDT Fri May 26 2017

The Flood Warning continues for
  The Pearl River Near Pearl River.
* until Sunday afternoon.
* At 8:00 AM Friday the stage was 14.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue rising until cresting at 
  around 14.5 feet by around 7 PM this evening. The river is expected to 
  fall below flood stage Sunday morning.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955






$$
200 
WGUS84 KLIX 261432
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
932 AM CDT Fri May 26 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...
 
The Pearl River Near Pearl River affecting St. Tammany...Hancock and 
Pearl River Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-MSC045-109-272032-
/O.EXT.KLIX.FL.W.0045.000000T0000Z-170528T0900Z/
/PERL1.1.ER.170526T1015Z.170527T0600Z.170528T0300Z.NO/
932 AM CDT Fri May 26 2017

The Flood Warning continues for
  The Pearl River Near Pearl River.
* until late Saturday night.
* At 9:00 AM Friday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to continue rising until cresting 
  at or near 14.5 feet by late tonight. The river is expected to fall 
  below flood stage by late Saturday night.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955






$$
981 
WGUS84 KLIX 270103
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
803 PM CDT Fri May 26 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...

  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-MSC045-109-280703-
/O.CON.KLIX.FL.W.0045.000000T0000Z-170528T0900Z/
/PERL1.1.ER.170526T1015Z.170526T2345Z.170528T0300Z.NO/
803 PM CDT Fri May 26 2017

The Flood Warning continues for
  The Pearl River Near Pearl River.
* until late Saturday night.
* At  7:00 PM Friday the stage was 14.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast... The river is cresting and will fall below flood stage 
  by early Sunday May 28.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955






$$
105 
WGUS84 KLIX 271629
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
1129 AM CDT Sat May 27 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...
 
  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-MSC045-109-281200-
/O.EXT.KLIX.FL.W.0045.000000T0000Z-170528T1200Z/
/PERL1.1.ER.170526T1015Z.170527T1000Z.170528T0600Z.NO/
1129 AM CDT Sat May 27 2017

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Pearl River Near Pearl River.
* until Sunday morning.
* At 11:00 AM Saturday the stage was 14.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage early
  tomorrow morning.
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955






$$
884 
WGUS84 KLIX 280042
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
742 PM CDT Sat May 27 2017

...The flood warning continues for the following rivers in 
Louisiana...Mississippi...

  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-MSC045-109-281200-
/O.CON.KLIX.FL.W.0045.000000T0000Z-170528T1200Z/
/PERL1.1.ER.170526T1015Z.170527T1000Z.170528T0600Z.NO/
742 PM CDT Sat May 27 2017

The Flood Warning continues for
  The Pearl River Near Pearl River.
* until Sunday morning.
* At  7:00 PM Saturday the stage was 14.1 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to below flood stage 
  early Sunday morning. 
* Impact...At 14.0 feet...Secondary roads to the river and throughout 
  Honey Island Swamp are inundated. Property in the vicinity of the 
  gage is flooded threatening about 20 homes along the left bank.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955

$$
572 
WGUS84 KLIX 280904
FLSLIX
Flood Statement
National Weather Service New Orleans/Baton Rouge, LA
404 AM CDT Sun May 28 2017

...The flood warning is cancelled for the following rivers in 
Louisiana...Mississippi...
 
  Pearl River Near Pearl River affecting St. Tammany...Hancock and 
  Pearl River Counties/Parishes
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-MSC045-109-280934-
/O.CAN.KLIX.FL.W.0045.000000T0000Z-170528T1200Z/
/PERL1.1.ER.170526T1015Z.170527T1000Z.170528T0300Z.NO/
404 AM CDT Sun May 28 2017

The Flood Warning is cancelled for
  The Pearl River Near Pearl River.
* At  3:00 AM Sunday the stage was 13.8 feet.
* Fell below flood stage at 10:00 PM Saturday.
* Flood stage is 14.0 feet.
* Forecast...The river will continue to fall to 12.9 feet by tomorrow
  morning.
* Impact...At 13.0 feet...The east and west channels of the river will
  begin to merge. Honey Island Swamp trails will be under water as 
  inundation of the swamp begins.

&&

LAT...LON 3067 8976 3067 8990 3018 8964 3020 8955






$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 24, 4:12 AM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, May 24, 4:12 AM CDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
412 AM CDT Wed May 24 2017

.SHORT TERM...
Cold front slowly making its way through the area this morning.
Strong short wave moving out of the base of the upper trough as
well. But strong dry air intrusion from 850mb up is coming in
ahead of the actual cold front. This deep layer is devouring
anything that tries to develop along and ahead of the front. This
case is just the opposite over the gulf this morning where severe
thunderstorms are developing. Once the front moves through, dry
air will gradually move in behind it making for a very nice few
days. Friday will be a transition day as southerly winds begin to
bring back deep moisture ahead of another front that is expected
to start affecting the area over the weekend. Memorial Day may see
some thunderstorm activity, but there may be a few windows of
opportunity for outdoor activities honoring our fallen veterans.

.LONG TERM...
The cold front stalls along the coast through what looks to be a
good part of next week. Activity along the boundary may also
become a diurnal hit and miss each day. A few upper disturbances
may also move along the stalled trough interface to produce some
overnight thunderstorms one or two nights as well. Resolving this
may come on a daily basis.

&&

.AVIATION...
BKN015-030 ceilings with some -shra will move through this
morning. There is the possibility of a TSRA for south shore
terminals but chances are not high enough to set for any one site.
Once the cold front moves through later this morning, skies will
begin to clear and VFR conditions should remain through the
remainder of the taf period.

&&

.MARINE...
A cold front will move thorugh this morning causing winds to
rapidly increase from the NW up to 25kt. Small craft advisories
have been continued for this through this evening. Winds should
start to lay late tonight and become light westerly by Thursday
morning. A steady southerly fetch is expected to begin Thursday
night and remain into next week.

&&

DECISION SUPPORT...

DSS CODE...Blue.
DEPLOYED...None.
ACTIVATION...None.
ACTIVITIES...Monitoring Mississippi River flooding.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  76  52  83  62 /  10   0   0   0
BTR  77  55  84  64 /  10   0   0   0
ASD  79  56  84  67 /  10   0   0   0
MSY  79  60  84  68 /  10   0   0   0
GPT  80  59  84  70 /  20   0   0   0
PQL  79  55  83  65 /  30   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ550-552-
     570-572.

     Small Craft Advisory until 1 AM CDT Thursday for GMZ532-536-538-
     555-557-575-577.

MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ552-570-
     572.

     Small Craft Advisory until 1 AM CDT Thursday for GMZ536-538-555-
     557-575-577.

&&
Hazardous weather outlook, May 24, 5:04 AM CDT, 3 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
504 AM CDT Wed May 24 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-242215-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
504 AM CDT Wed May 24 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Small craft advisories will remain posted through tonight for most
coastal waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The risk of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:24 PM CDTRiver Flood WarningLIXSaint Tammany, Washington61 hr
May 24, 2:52 AM CDTSpecial Marine WarningLIX83 min

Nearby

River Flood Warnings in Mississippi, 2017River Flood Warnings in Louisiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.